Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 66, NWS Norman, OK

May 26, 2008Kay County, Oklahoma

NWS Norman, OK issued this tornado warning at May 26, 2008, 6:39 PM CDT for Kay County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2008, 6:39 PM CDT (23:39 UTC)
Expired
May 26, 2008, 7:15 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Kay County, OK

The radar

The Vance AFB radar (KVNX), 86 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2283 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
527 m²/s²
Significant tornado parameter
0.0
Supercell composite
27.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 262339
TOROUN
OKC071-270015-
/O.NEW.KOUN.TO.W.0066.080526T2339Z-080527T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 715 PM CDT

* AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BLACKWELL...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL...KILDARE...NEWKIRK AND
  PECKHAM.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3696 9708 3672 9699 3673 9733 3679 9738
TIME...MOT...LOC 2339Z 237DEG 39KT 3680 9728

$$
2 follow-up statements
000 
WWUS54 KOUN 262343
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT MON MAY 26 2008

OKC071-270015-
/O.CON.KOUN.TO.W.0066.000000T0000Z-080527T0015Z/
KAY OK-
643 PM CDT MON MAY 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL
KAY COUNTY...

AT 643 PM CDT...DOPPLER RADAR AND STORM SPOTTERS OBSERVED A TORNADO
NEAR BLACKWELL...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL AND PECKHAM.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3679 9704 3673 9732 3679 9736 3684 9731
      3685 9726 3689 9722 3689 9720 3693 9713
TIME...MOT...LOC 2343Z 237DEG 39KT 3682 9723

$$
000 
WWUS54 KOUN 270004
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT MON MAY 26 2008

OKC071-270015-
/O.CON.KOUN.TO.W.0066.000000T0000Z-080527T0015Z/
KAY OK-
700 PM CDT MON MAY 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL
KAY COUNTY...

AT 700 PM CDT...DOPPLER RADAR CONTINUED TO DETECT AN INTENSE SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. SPOTTERS HAD REPORTED A 
RAIN WRAPPED TORNADO EARLIER WITH THIS STORM. THE MOST DANGEROUS 
PART OF THIS STORM WAS LOCATED 6 MILES EAST OF BLACKWELL MOVING 
NORTHEAST AT 25 MPH TOWARD THE KILDARE AND NEWKIRK AREA. 

* LOCATIONS IN THE WARNING INCLUDE PECKHAM.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3679 9704 3676 9722 3679 9723 3683 9726
      3687 9722 3690 9717 3693 9713
TIME...MOT...LOC 0000Z 247DEG 22KT 3682 9716

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 2:51 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 26, 2:51 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT MON MAY 26 2008

.DISCUSSION...
ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED TO IMPACT THE AREA
LATER TODAY AND TONIGHT... ESPECIALLY THE NORTHERN HALF OF OKLAHOMA.
STORMS EXPECTED TO DEVELOP ALONG BOTH SURFACE FRONT ACROSS KANSAS
AND DRYLINE ACROSS OK/TX PANHANDLES DURING THE AFTN HOURS. SOME OF
THESE STORMS COULD AFFECT PORTIONS OF NORTHERN AND WESTERN OK LATE
THIS AFTN. LARGER COMPLEX OF STORMS THEN EXPECTED TO DEVELOP AND
MOVE EAST AND SOUTHEAST OVERNIGHT AFFECTING MUCH OF NORTHERN INTO
PORTIONS OF CENTRAL OKLAHOMA. AS THIS HAS BEEN THE AREA THAT HAS
RECEIVED SOME OF THE HEAVIER RAIN OVER THE PAST COUPLE OF DAYS COULD
SEE SOME ISOLATED FLOODING ISSUES TONIGHT AS WELL. WILL HOLD OFF ON
FLASH FLOOD WATCH HOWEVER AT THIS POINT.

COLD FRONT WILL MAKE A RUN THROUGH THE AREA TUESDAY INTO
WEDNESDAY... BUT NOT BEFORE ANOTHER ROUND OF STRONG TO SEVERE STORMS
AFFECT PARTS OF CENTRAL AND SOUTHERN CWA TUE AFTN/EVENING. SLOW
MOVEMENT OF THIS ACTIVITY COULD LEAD TO SOME HEAVY RAINFALL IN THESE
AREAS. THIS FRONT WILL BRING SOME COOLER/DRIER AIR INTO THE AREA FOR
A SHORT TIME WEDNESDAY BEFORE WARMER WX RETURN BY LATE IN THE WEEK.
ANOTHER WEAKER FRONT MOVES INTO THE SOUTHERN PLAINS NEXT WEEKEND...
BUT APPEARS TO BE A DRY ONE AT THIS TIME... BEFORE GFS BUILDS LARGE
UPPER LEVEL RIDGE OVER THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  88  60  78 /  40  30  60  10
HOBART OK         71  87  60  78 /  40  30  40  10
WICHITA FALLS TX  74  92  67  84 /  20  30  60  20
GAGE OK           62  78  52  77 /  60  30  30  10
PONCA CITY OK     72  78  56  73 /  70  40  40  10
DURANT OK         73  95  70  83 /  20  20  60  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

24/30
Hazardous weather outlook, May 26, 12:00 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 26 2008

OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 26 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
NORTHERN AND WESTERN OKLAHOMA... AND A SLIGHT RISK FROM MUCH OF
WESTERN NORTH TEXAS INTO CENTRAL OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM PONCA CITY... TO
WATONGA... TO CLINTON... TO HOLLIS. THE SLIGHT RISK IS NORTHWEST OF
A LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO WICHITA FALLS... TO
SEYMOUR.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IN THE MODERATE RISK
AREA WILL BE FROM 4 PM THROUGH MIDNIGHT. THE MOST LIKELY TIME FOR
SEVERE WEATHER IN THE SLIGHT RISK AREA WILL BE FROM 7 PM THROUGH 5
AM.

IMPACTS...
IN THE MODERATE RISK AREA... VERY LARGE HAIL WILL BE THE MAIN
CONCERN BUT DAMAGING WINDS AND ISOLATED TORNADOES ALSO WILL BE
POSSIBLE. IN THE SLIGHT RISK AREA... DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN CONCERNS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD LISTEN FOR FURTHER UPDATES. PLAN FOR SEVERE
WEATHER OPERATIONS AS EARLY AS MID AFTERNOON IN NORTHERN AND
WEST CENTRAL OKLAHOMA... AND MAINLY OVERNIGHT FROM WESTERN NORTH
TEXAS INTO CENTRAL OKLAHOMA. SEVERE WEATHER OPERATIONS MAY NEED TO
BE MAINTAINED WELL INTO THE NIGHT... ESPECIALLY OVER NORTH CENTRAL
AND CENTRAL OKLAHOMA.

DISCUSSION...
THIS AFTERNOON A STATIONARY FRONT WILL LIE FROM FAR SOUTHEASTERN
COLORADO... AND THE OKLAHOMA PANHANDLE... ACROSS SOUTHWESTERN AND
CENTRAL KANSAS. A DRY LINE WILL INTERSECT THE FRONT IN SOUTHWESTERN
KANSAS AND EXTEND SOUTH INTO THE CENTRAL TEXAS PANHANDLE... NEAR THE
CAPROCK.  SURFACE DATA LATE THIS MORNING SHOWED THAT THE DRY LINE
WAS BECOMING MORE SHARPLY DEFINED OVER THE WESTERN AND CENTRAL TEXAS
PANHANDLE... WITH DEWPOINTS FALLING AND WINDS VEERING OVER NEW
MEXICO AND FAR WESTERN TEXAS.

THERMAL AND WIND PROFILES WILL SUPPORT INITIAL THUNDERSTORM
DEVELOPMENT ALONG THE DRYLINE AS EARLY AS MID AFTERNOON... AS WELL
AS ALONG THE STATIONARY FRONT IN KANSAS. DRYLINE STORMS WILL LIKELY
INTENSIFY AND MOVE INTO WESTERN OKLAHOMA DURING THE LATE AFTERNOON
OR EARLY EVENING. OTHER THUNDERSTORMS MAY DEVELOP BY MID AFTERNOON
FARTHER EAST... IN OR NEAR NORTH CENTRAL OKLAHOMA... WHERE MIDDAY
ANALYSIS SHOWED STRONG INSTABILITY AND A WEAKENING CAP NEAR A
REMNANT OUTFLOW BOUNDARY FROM OVERNIGHT THUNDERSTORMS. SOME OF THESE
STORMS ARE LIKELY TO BE SUPERCELLS... CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND A FEW TORNADOES IN THE MODERATE RISK AREA THROUGH
MID EVENING.

THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH THE
EVENING... AND EVENTUALLY MERGE INTO A LARGER THUNDERSTORM COMPLEX
OVER NORTHWESTERN OKLAHOMA AND SURROUNDING AREAS. THIS COMPLEX IS
LIKELY TO MOVE EAST AND SOUTHEAST OVERNIGHT... WITH A DECREASING
TORNADO RISK BUT A CONTINUING RISK OF LARGE HAIL AND DAMAGING WINDS.
THERE MAY BE AN ENHANCED POTENTIAL FOR MORE WIDESPREAD DAMAGING
WINDS OVERNIGHT... ESPECIALLY AS THE COMPLEX MOVES ACROSS NORTH
CENTRAL AND CENTRAL OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND TUESDAY NIGHT OVER MOST OF WESTERN NORTH TEXAS AND
SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA. THE FRONT IN KANSAS
TODAY WILL MOVE SLOWLY SOUTH THROUGH OKLAHOMA ON TUESDAY.
THUNDERSTORMS TONIGHT WILL LIKELY WEAKEN LATE TONIGHT OR EARLY
TUESDAY. WITH WARM AND VERY HUMID AIR IN PLACE...THE FRONT WILL
PROVIDE A FOCUS FOR THUNDERSTORM REDEVELOPMENT AS IT MOVES INTO
NORTH CENTRAL... CENTRAL... AND SOUTHWESTERN OKLAHOMA TUESDAY
AFTERNOON. SUPERCELLS APPEAR LESS LIKELY ON TUESDAY... BUT MULTICELL
THUNDERSTORMS WILL LIKELY FORM INTO LINES OR CLUSTERS AND MOVE
SOUTHEAST... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.

OTHER HAZARDOUS WEATHER...
NONE.

UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THIS AFTERNOON AND EVENING AS THE SITUATION CONTINUES TO UNFOLD.
OTHERWISE... THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE
ISSUED AT 7 AM TUESDAY.

24

In the hours before

Special weather statement, May 26, 4:05 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
405 PM CDT MON MAY 26 2008

OKZ007-012-262130-
GARFIELD OK-GRANT OK-
405 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND GRANT COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF HILLSDALE AT 405
PM CDT...MOVING NORTH AT 25 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GARFIELD AND GRANT COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, May 26, 4:22 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CDT MON MAY 26 2008

OKZ014-021-262145-
ROGER MILLS OK-BECKHAM OK-
422 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF TEXOLA AT 422 PM
CDT...MOVING EAST AT 20 MPH.

PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Local storm report, May 26, 4:27 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             2 SW TANGIER            36.40N 99.56W
05/26/2008  E0.88 INCH       WOODWARD           OK   EMERGENCY MNGR

&&

DW
Local storm report, May 26, 4:36 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             11 SW SHARON            36.16N 99.48W
05/26/2008  E1.75 INCH       WOODWARD           OK   EMERGENCY MNGR

            VIA WOODWARD COUNTY EM

&&

DW
Local storm report, May 26, 5:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             WNW MEDFORD             36.81N 97.73W
05/26/2008  E1.00 INCH       GRANT              OK   PUBLIC

0517 PM     HAIL             4 WNW MEDFORD           36.83N 97.80W
05/26/2008  E1.00 INCH       GRANT              OK   PUBLIC

&&

DW
Special weather statement, May 26, 6:23 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT MON MAY 26 2008

OKZ021-033-034-262345-
BECKHAM OK-GREER OK-HARMON OK-
623 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON
COUNTIES.

A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF MADGE AT 623
PM CDT...MOVING EAST AT 29 MPH.

PEOPLE IN BECKHAM...GREER AND HARMON COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:39 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods51 min
May 25, 10:02 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills43 min
May 25, 10:42 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Woodward48 min
May 25, 10:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant27 min
May 25, 11:18 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major57 min
May 25, 11:28 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major47 min
May 26, 12:12 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher48 min
May 26, 12:53 AM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne46 min
May 26, 3:30 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward45 min
May 26, 4:12 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward48 min
May 26, 4:23 PM CDTSevere Thunderstorm WarningOUNGrant52 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningOUNWoodward20 min
May 26, 4:52 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward38 min
May 26, 4:59 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills61 min
May 26, 5:07 PM CDTSevere Thunderstorm WarningOUNGrant, Kay38 min
May 26, 5:29 PM CDTSevere Thunderstorm WarningOUNHarper, Woods46 min
May 26, 5:45 PM CDTSevere Thunderstorm WarningOUNGrant, Kay45 min
May 26, 5:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills63 min
May 26, 5:59 PM CDTTornado WarningOUNKay31 min
May 26, 6:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods20 min
May 26, 6:29 PM CDTSevere Thunderstorm WarningOUNGrant, Kay46 min
May 26, 6:33 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon42 min
May 26, 6:48 PM CDTTornado WarningOUNGreer, Harmon27 min

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.